|Bell fat and breasts inlargement
May 3, 2009
Hi, I have been poz. since 2003 n my CD4 was 250 when I started taking HIV meds, now is 711, no major complains, but my problem is bell fat n my breats are getting bigger every day, I look like I am 5month pregenant woman, I had bell fat problem before and switch my meds from Truvada, Norvir and Reyataz to Combivir and Reyataz,was a little better but now it looks like everything is comming back again,I do exercise 3-4times a week but still nothing changes, I ask my doc, to change to once a day pill and he gave me Epzicom and keep the Reyataz do you think this two combination will make any difference or Epzicom will make me more fat, I am 37yrs 5'5' 157 lbs I eat right excercise, please help me thank u.
| Response from Dr. Henry
Truvada usually has about the same effect of body fat as Epzicom. It is possible that in your case the ritonavir is contributing to belly fat (this the switch to Epzicom + unboosted atazanavir is worth trying). Raltegravir is another option but head to head data is scant comparing your various treatment options and the effect on intra-abdominal fat and breast size. Age, time with HIV, CD4 nadir, and an increasing number of genetic factors contribute to fat distribution problems in HIV+ persons so not simply related to a particular HIV regimen in many cases. Assessing fat distribution is relatives can give an rough idea of some of the genetic components (though there may be genetic determinants for how various HIV meds impact fat as well). Diet and exercise still important but situation remains frustrating for many persons as you can attest. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Where Is The Most Common Place To Have Shingles?
- When Genital Warts Fall Off Are You Still Contagious?
- What Is The Life Span Of Syphilis?
- What Is A Mild Case Of Shingles Without A Rash?
- What Happens When Bacterial Vaginosis Goes Untreated?
- What Could Cause Syphilis False Positive Results?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.